# SDR USAA200512001

- Difficulty date: December 1, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 46,616 hours, 31,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 980-990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN WEAR .036 INCH DEEP, 10 INCH LONG AT STA 980-990 BETWEEN S2R AND S3R (UNDER DORSAL FIN).   INSTALLED DOUBLER, TRIPLER AND FILLERS IAW SRM 53-60-01 (REPAIR 9) AND EA 97162.
